# SDR HEEA954411

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Body
- Part number: 23005368
- Condition: Mis Mfg
- Location: Bleed Valve
- Component: 23005366
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF NEW, NEVER INSTALLED BLEED VALVE BODY INDICATED PORT HOLE FOR ORIFICE P/N 23003102-01 IS IMPROPERLY MACHINED WITHOUT THREADS. INSTALLED NEW BLEED VALVE BODY.
